# SDR HALA2010030900091

- Difficulty date: March 9, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 26,758 hours, 5,137 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR DIVERSION -  L HYD QTY READS .35 RF ILLUMINATED.  TROUBLESHOT, FOUND HYD LEAK COMING FROM PLUG MS9954-02 ON LEFT ENGINE DRIVEN HYD PUMP.  REMOVED AND REPLACED PLUG AND O-RING, RAN ENGINE NO LEAKS NOTED.  RESERVICED L HYD SYSTEM TO 1.04,OK FOR SERVICE.
